Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Irregular periods, post childbirth, on depo shot

i have a question about my period ,i recently had twins in nov my periods have been irregular since then,1 month ites early the next its late,this month it was early,its been on for 8 days now,i had a depo shot on the 15 my period started on the 12th,do u no what could be going on with me
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, congratulations for having twins. Coming to your problem, I don't know weather you are breast feeding your babies or not, as some women stop having periods if they are feeding their babies, others may have irregular periods as ovulation will either stop or become irregular & so is the period. This is normal physiology and will settle on its own. If you want to be 100% sure that there is nothing wrong, get one serum BhCG checked ( it will be a blood test) & show it to your Dr.If u really want to regulate your cycle then you can discuss with your Dr about starting "pills"rather then depo shot, as it is more likely to cause irregular periods. Type of "pill" will depend weather you are feeding your babies or not. Good luck.
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor